# SDR USAA920080269

- Difficulty date: January 23, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 59,326 hours, 26,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 455 - PHX-SLC - EEL - EMERGENCY LIGHTS AT SEAT ROW 9DEF INOP.  MAINTENANCE RE-TERMINATED EMERGENCY LIGHT AT 9 RIGHT.  OPS CHECK GOOD.
